I took the Plan B pill the morning after I had sex and the condom broke. However, I have not experienced any kind of stomach pains, nausea, vomiting or anything. It makes me paranoid that maybe it didn't work. And I've heard that it makes your period quite painful the first couple days... but I don't know if that's true or not.
What if I have none of the symptoms listed when taking Plan B and How does it affect your period?
Question posted by mira111 on 2 April 2013
Last updated on 2 April 2013
Not everyone has side effects. Like kaismama said, they are side effects, not proof it worked. many people have no side effects when they take medications. Since you did well on Plan b, you would probably do well on birth control pills. You would be covered a lot better taking birth control pills.
The symptoms you mentioned are side effects not proof it worked. Your period will be messed up for a few months. It can be late or early. Have you thought about getting something moor reliable then condome?
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.